# SDR 96FDEA01555

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- System (JASC): 3110 · Instrument Panel
- Part: Power Relay
- Part number: 5910104
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFS -  APPROXIMATELY 25 MINUTES INTO FLIGHT, THE FIRST OFFICER LOST ALL DISPLAYED INSTRUMENTATION.  AIR TURNBACK TO SFS, CURRENTLY BEING T/S.   REMOVED AND REPLACED THE NR 3 AUXILIARY POWER RELAY.  RAN ENGINE, POWER TRANSFER OK.
